# SDR CA060711001

- Difficulty date: July 11, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Engine: Pwa JT15D1A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Condition: Cracked
- Location: Gas Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKED GAS GENERATOR CASE WAS FOUND CRACKED AT THE LONGITUDINAL WELD AND CIRCUMFERENTIAL WELD.  SB7240 IS AVAILABLE AND WILL REPLACE THE GAS GENERATOR CASE WITH A CASE WITH NO LONGITUDINAL WELDS. (TC NR 20060711001)
